On the Convergence of an Inverse Iteration Method for Nonlinear Elliptic Eigenvalue Problems.
Numerische Mathematik, Tome 32 (1979), pp. 69-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inverse iteration type algorithms, nonlinear elliptic eigenvalue problems, plasma physics, theoretical justification, linear convergence
@article{NUMA_1979__32_132593,
author = {K. Georg},
title = {On the {Convergence} of an {Inverse} {Iteration} {Method} for {Nonlinear} {Elliptic} {Eigenvalue} {Problems.}},
journal = {Numerische Mathematik},
pages = {69--74},
year = {1979},
volume = {32},
zbl = {0431.65065},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132593/}
}
K. Georg. On the Convergence of an Inverse Iteration Method for Nonlinear Elliptic Eigenvalue Problems.. Numerische Mathematik, Tome 32 (1979), pp. 69-74. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132593/